International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 18, Number 6 (2020)

16 articles

  1. Ruled Surfaces with Constant Slope Ruling According to Darboux Frame in Minkowski Space

    AyÅŸe Yavuz, Yusuf Yayli

    Int. J. Anal. Appl. 18 (2020), 900–919 ·https://doi.org/10.28924/2291-8639-18-2020-900

  2. Some Multistep Iterative Methods for Nonlinear Equation Using Quadrature Rule

    Gul Sana, Muhammad Aslam Noor, Khalida Inayat Noor

    Int. J. Anal. Appl. 18 (2020), 920–938 ·https://doi.org/10.28924/2291-8639-18-2020-920

  3. A Polynomial Linear Regression Approach to Estimate Sensitive Parameters in the Novel Double Diabetes Model

    Rashida Hussain, Asma Arbab, Salahuddin -, Mohammad Munir, Nasreen Kausar, Asghar Ali

    Int. J. Anal. Appl. 18 (2020), 939–956 ·https://doi.org/10.28924/2291-8639-18-2020-939

  4. Generalized Absolute Riesz Summability of Infinite Series and Fourier Series

    BaÄŸdagül Kartal

    Int. J. Anal. Appl. 18 (2020), 957–964 ·https://doi.org/10.28924/2291-8639-18-2020-957

  5. Fast Approximation of Algebraic and Logarithmic Hypersingular Type Singular Integrals with Highly Oscillatory Kernel

    Idrissa Kayijuka, Åžerife Müge Ege, Ali Konuralp, Fatma Serap Topal

    Int. J. Anal. Appl. 18 (2020), 965–980 ·https://doi.org/10.28924/2291-8639-18-2020-965

  6. How Globalization Is Related to Energy Productivity? (A Mathematical Analysis on Iran's Agricultural Data)

    Maryam Ghasemi, Reza Moghaddasi, Yaaghoob Zeraatkish

    Int. J. Anal. Appl. 18 (2020), 981–988 ·https://doi.org/10.28924/2291-8639-18-2020-981

  7. Extension of VIKOR Method for MCDM Under Bipolar Fuzzy Set

    Bashayer Alsolame, Noura Omair Alshehri

    Int. J. Anal. Appl. 18 (2020), 989–997 ·https://doi.org/10.28924/2291-8639-18-2020-989

  8. Fuzziness and Roughness in Hyperquantales

    Raees Khan, Maslina Darus, Muhammad Farooq, Asghar Khan, Nasir Khan

    Int. J. Anal. Appl. 18 (2020), 998–1014 ·https://doi.org/10.28924/2291-8639-18-2020-998

  9. Valuation of European Style Compound Option Written on European Style Currency and Power Options

    Javed Hussain

    Int. J. Anal. Appl. 18 (2020), 1015–1028 ·https://doi.org/10.28924/2291-8639-18-2020-1015

  10. Semi Generalized Open Sets and Generalized Semi Closed Sets in Topological Spaces

    Abdelgabar Adam Hassan

    Int. J. Anal. Appl. 18 (2020), 1029–1036 ·https://doi.org/10.28924/2291-8639-18-2020-1029

  11. Meromorphic Starlike Functions with Respect to Symmetric Points

    Muhammad Ghaffar Khan, Maslina Darus, Bakhtiar Ahmad, Gangadharan Murugusundaramoorthy, Raees Khan, Nasir Khan

    Int. J. Anal. Appl. 18 (2020), 1037–1047 ·https://doi.org/10.28924/2291-8639-18-2020-1037

  12. Generalized Spectrum and Numerical Rang of Matrix the Lorentzian Oscillator Group of Dimension Four

    Rafik Derkaoui, Abderrahmane Smail

    Int. J. Anal. Appl. 18 (2020), 1048–1055 ·https://doi.org/10.28924/2291-8639-18-2020-1048

  13. On Meromorphic Functions Defined by a New Class of Liu-Srivastava Integral Operator

    Syed Ghoos Ali Shah, Saima Noor, Maslina Darus, Wasim Ul Haq, Saqib Hussain

    Int. J. Anal. Appl. 18 (2020), 1056–1065 ·https://doi.org/10.28924/2291-8639-18-2020-1056

  14. Credit Risk and Bank Stability of Vietnam Commercial Bank: A BK Approach

    Sang Tang My

    Int. J. Anal. Appl. 18 (2020), 1066–1082 ·https://doi.org/10.28924/2291-8639-18-2020-1066

  15. Coupled Coincidence Point for f(ψ, φ)-Contractions via Generalized α-Admissible Mappings with an Application

    Dhekra M. Albaqeri, Hasanen A. Hammad, Manuel De La Sen

    Int. J. Anal. Appl. 18 (2020), 1083–1107 ·https://doi.org/10.28924/2291-8639-18-2020-1083

  16. Monotone Chromatic Number of Graphs

    Anwar Saleh, Najat Muthana, Wafa Al-Shammakh, Hanaa Alashwali

    Int. J. Anal. Appl. 18 (2020), 1108–1122 ·https://doi.org/10.28924/2291-8639-18-2020-1108